# SDR EIA2005126

- Difficulty date: May 17, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 108,643 hours, 26,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN IN SPAR CAVITY IN LEFT END OF LT WING AT WS 1275.  CUT OUT DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR IAW B747 SRM 57-30-03, FIG 9 AND BOEING MESSAGE 1-1JWDXE.
